# SDR MWEA010709

- Difficulty date: May 2, 2001
- Submitted: May 3, 2001
- Operation: Air carrier
- Aircraft: N812ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48006
- Aircraft time: 40,474 hours, 42,913 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 59358182
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REWORK PREVIOUS REPAIR ON RIGHT WING FORWARD SPAR AFT FACE BETWEEN XCW 58 AND 79, APPROXIMATELY 1 INCH AROUND FASTENERS.  BLENDED AREAS, INSTALLED TENSION NUTS AND WASHERS.
